# SDR BEFA200800003

- Difficulty date: April 14, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N741PA
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24737
- Aircraft time: 55,899 hours, 19,371 cycles
- Engine: Pwa PW2040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1661
- Part time: 55,899 hours, 19,371 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOORBEAM AT BS 1661 LBL 48 INCH AND LBL 53.5 CORROSION CLEAN-UP IS BEYOND 10 PERCENT LIMIT IAW SRM.  REPLACED FLOORBEAM IAW THE SRM TREATED AND PRIMED AREA.
